Epileptic seizures after treatment with thiocolchicoside.

@article{Riu2001EpilepticSA,
  title={Epileptic seizures after treatment with thiocolchicoside.},
  author={Pier Luigi De Riu and Giancarlo Rosati and Stefano Sotgiu and Giampiera Sechi},
  journal={Epilepsia},
  year={2001},
  volume={42 8},
  pages={1084-6}
}
PURPOSE To report the occurrence of epileptic seizures in humans, closely related to the use of the centrally acting muscle relaxant thiocolchicoside. METHODS Description of three case histories. RESULTS Two patients, affected with complex-partial seizures, sometimes secondarily generalized, receiving antiepileptic therapy, were seizure free for 7 and 9 years, respectively. They had the reappearance of tonic-clonic seizures few days after the continued use of thiocolchicoside, at a… CONTINUE READING

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…